# SDR USAA2012082100013

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 51,985 hours, 19,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE WEAK OUTPUT.  REPLACED AFT MEGAPHONE WITH SERVICEABLE UNIT.
